# SDR UALA2009123004065

- Difficulty date: December 29, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 67,735 hours, 19,715 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG OTBD REVERSER UPPER BIFURCATION PANEL HAS DELAMINATION APPROX 265 SQUARE INCHES.  REPAIRED NR 1 ENG OTBD REVERSER BIFURCATION PANEL.
